Skip to main content

Allegra Allergy Non-Drowsy Original Prescription Strength Tablets

  • 15 ct Box

Log In to Add to Cart
Description

Allegra 24 Hour Non Drowsy Relief Of Allergy. Original prescription strength. Fexofenadine HCI tablet 180 mg/antihistamine. Indoor and outdoor allergies. Runny nose. Sneezing. Itchy, watery eyes. Itchy nose or throat. 15 tablets.

The makers of Allegra do not makes store brand products. The trade dress of this Allegra package is subject to trademark protection. Uses: temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Itching of the nose or throat. Questions or comments? Call toll-free 1-800-633-1610 or www.allegra.com. 2012.

UPC: 0041167412380

Active Ingredient (In Each Tablet) ... Purpose. Fexofenadine HCI 180 mg ... Antihistamine. Inactive Ingredients: Colloidal Silicone Dioxide, Croscarmellose Sodium, Hypromellose, Iron Oxide Blends, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Pregelatinized Starch, Titanium Dioxide.
Manufacturers may alter their products and/or packaging and the packaging and products may be different from what is shown on www.hy-vee.com. Read labels, warnings and directions on the package before using or consuming a product and contact the manufacturer to obtain additional information about a product. Content on www.hy-vee.com is not a substitute for advice given by a physician, pharmacist or other licensed healthcare professional. Do not use this information as self-diagnosis or for treating a health problem or disease. If you suspect you have a medical problem, contact your healthcare provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure or prevent any disease or health condition. Hy-Vee assumes no liability for inaccuracies or misstatements about productsShow More

You may also like:

General Questions
Email or Call 1-800-772-4098